# SDR 2007UALA02469

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 807, BETWEEN STR 26R AND 25R LOWER DOOR SILL SUPPORT ANGLE IS CRACKED.    [07-27-07]     MAJOR REPAIR: REPLACED SUPPORT ANGLE AT STA 807 BETWEEN STR 26R AND 25R. REFERENCE SRM 51-40-02.
